# SDR AALA202205191649

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 24,711 hours, 7,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENT REPORTED L1 DOOR GUST LOCK INOPERATIVE. MAINTENANCE CLEANED GUST LOCK MECHANISM PER AMM 52-10-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
